Alert archive / New Hampshire / Flash Flood Warnings in 2008

Flash Flood Warning 13, NWS Gray, ME

August 10, 2008Carroll County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 10, 2008, 7:44 PM EDT for Carroll County, New Hampshire. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2008, 7:44 PM EDT (23:44 UTC)
Expired
Aug 10, 2008, 9:50 PM EDT
In force
2 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Carroll County, NH

The radar

The Portland,ME radar (KGYX), 77 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 102344
FFWGYX
NHC003-110245-
/O.NEW.KGYX.FF.W.0013.080810T2344Z-080811T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
744 PM EDT SUN AUG 10 2008

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 1045 PM EDT

* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING JUST WEST OF CONWAY...OR JUST SOUTH OF BARTLETT. 
RADAR INDICATES GREATER THAN TWO INCHES OF RAIN HAS FALLEN...WITH AN 
ADDITIONAL INCH OR TWO POSSIBLE FROM STORMS STALLED ACROSS THE 
REGION.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4396 7135 4408 7127 4415 7119 4420 7107
      4410 7104 4406 7114 4395 7116 4392 7123

$$

APFFEL
1 follow-up statement
000 
WGUS71 KGYX 110150
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
950 PM EDT SUN AUG 10 2008

NHC003-110143-
/O.CAN.KGYX.FF.W.0013.000000T0000Z-080811T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL NH-
950 PM EDT SUN AUG 10 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR NORTH CENTRAL
CARROLL COUNTY...

ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...HOWEVER SHOWERS WILL 
LINGER THROUGH THIS EVENING. A FEW MINOR WASHOUTS CAN BE EXPECTED 
ALONG THE KANCAMAGUS HIGHWAY. MOTORISTS SHOULD CONTINUE TO EXERCISE 
CAUTION...AS STREAMS WILL CONTINUE TO RUN NEAR BANKFULL THROUGH THIS 
EVENING. 

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4396 7135 4408 7127 4415 7119 4420 7107
      4410 7104 4406 7114 4395 7116 4392 7123

$$

APFFEL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:44 PM EDT, 5 hours earlier.

Area forecast discussion, Aug 10, 2:44 PM EDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
244 PM EDT SUN AUG 10 2008

.SYNOPSIS...
LOW PRESSURE CENTERED NEAR LAKE HURON WILL DIVE SOUTHEAST AND
REFORM ALONG THE NEW JERSEY COAST EARLY MONDAY MORNING. THIS LOW
WILL MOVE THROUGH THE GULF OF MAINE TUESDAY AND INTO THE CANADIAN
MARITIMES WHERE IT WILL REMAIN NEARLY STATIONARY INTO FRIDAY. HIGH
PRESSURE WILL CREST OVER THE AREA FRIDAY AND SATURDAY. LOW
PRESSURE WILL APPROACH THE AREA SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION FIRING ACROSS THE REGION THIS AFTERNOON...MUCH AS
EXPECTED. STORM MOTION HAS BEEN VERY SLOW...AROUND 10KTS. THIS IS
PRODUCING A SIGNIFICANT FLASH FLOODING THREAT. WILL EXTEND THE
FLASH FLOOD WATCH FOR NH THROUGH MIDNIGHT.

&&

.SHORT TERM /MONDAY/...
MODELS CONTINUE TO HAVE PROBLEMS HANDLING THE SYSTEM FOR MONDAY.
ALL ARE PRODUCING PRECIPITATION...BUT AMOUNTS AND TIMING VARY A
BIT. POPS ARE EXPECTED TO BE PRETTY HIGH...WITH LOW CONFIDENCE IN
QPF AMOUNTS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SLOW-MOVING LOW PRESSURE WILL CROSS THE AREA MONDAY NIGHT AND
TUESDAY...THEN MOVES OFF INTO THE MARITIMES TUESDAY NIGHT AND WEDNESDAY.
ANOTHER LOW WILL PASS WELL OFFSHORE THURSDAY AND THURSDAY NIGHT.
OTHERWISE...AN UPPER LEVEL LOW WILL MAINTAIN UNSETTLED WEATHER AND
THE PROSPECT OF A FEW SHOWERS ACROSS THE AREA EACH DAY.

THE UPPER TROUGH WILL STICK AROUND FOR THE BALANCE OF THE PERIOD
WITH UNSETTLED WEATHER AND TEMPERATURES NEAR OR BELOW NORMAL.
NUMERICALS DIFFER ON TIMING OF INDIVIDUAL IMPULSES BUT IT SEEMS
SAFE TO SAY THAT WE CAN EXPECT AT LEAST SOME PRECIPITATION ACROSS
THE AREA EACH DAY. SLOW-MOVING LOW PRESSURE TRAVERSES THE AREA
MONDAY NIGHT AND TUESDAY BRINGING A MORE ORGANIZED PRECIPITATION
EVENT. THIS LOW MOVES OFF INTO THE MARITIMES TUESDAY NIGHT. WE
FIND OURSELF WITH SOME WEAK RIDGING ON WEDNESDAY...BUT NOT ENOUGH
TO PRECLUDE A FEW SHOWERS GIVEN THE LINGERING MOISTURE AND
CYCLONIC FLOW. A SECOND SURFACE LOW PASSES WELL OFFSHORE THURSDAY
AND THURSDAY NIGHT AND IT APPEARS WELL MISS THE HEAVIER
PRECIPITATION WITH THIS DISTURBANCE. HOWEVER...THE CYCLONIC FLOW
AND LINGERING MOISTURE ACROSS THE REGION WILL STILL RESULT IN
A FEW SHOWERS FROM THURSDAY INTO THE UPCOMING WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION
THIS AFTERNOON AND EVENING. SKIES SHOULD CLEAR BRIEFLY BEFORE
FOG/STRATUS FORM UP AND GENERATE IFR/LIFR CONDITIONS.

LONG TERM...EXPECT MOSTLY MVFR/IFR MONDAY NIGHT THROUGH TUESDAY
MORNING IN SHOWERS AND FOG. TUESDAY EXPECT IMPROVEMENT TO VFR WITH
BRIEF MVFR CONDITIONS IN AFTN SHRA/TSRA. TUESDAY NIGHT AND WED
NIGHT EXPECT IFR IN FOG. WED AND THU EXPECT VFR EXCEPT MVFR IN
SHRA.

&&

.MARINE...
SHORT TERM...NO PROBLEMS EXPECTED.

LONG TERM...WE MAY BRIEFLY APPROACH SCA WINDS AND SEAS MONDAY
NIGHT AND EARLY TUESDAY AS SURFACE LOW DEVELOPS THEN TRACKS JUST
TO THE SOUTH OF THE WATERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>009.
MARINE...NONE.

&&

SYNOPSIS...POHL
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...POHL/SCHWIBS
AVIATION...POHL/SCHWIBS
MARINE...POHL/SCHWIBS
Hazardous weather outlook, Aug 10, 3:08 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT SUN AUG 10 2008

ANZ150>154-111915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 PM EDT SUN AUG 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MEZ007>009-012>014-018>028-NHZ010-013-014-111915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
308 PM EDT SUN AUG 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN
THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ001>009-111915-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
308 PM EDT SUN AUG 10 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN
THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

In the hours before

Local storm report, Aug 10, 6:22 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
622 PM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      MEREDITH                43.66N 71.50W
08/10/2008                   BELKNAP            NH   PUBLIC

            PARADE ROAD WASHED OUT.

0530 PM     HAIL             MEREDITH                43.66N 71.50W
08/10/2008  E0.88 INCH       BELKNAP            NH   PUBLIC

&&

POHL
Special weather statement, Aug 10, 7:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT SUN AUG 10 2008

MEZ007-008-012-013-110015-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
714 PM EDT SUN AUG 10 2008

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 815 PM EDT...

AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PERU...OR ABOUT 7
MILES SOUTHEAST OF RUMFORD...MOVING NORTH AT 12 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PERU...DIXFIELD...
RUMFORD...MEXICO...CARTHAGE...MOUNT BLUE STATE PARK...WELD AND
ROXBURY THROUGH 815 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE
EXPECTED.

HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.

PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

ES
Special weather statement, Aug 10, 7:22 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
722 PM EDT SUN AUG 10 2008

MEZ009-110015-
CENTRAL SOMERSET-
722 PM EDT SUN AUG 10 2008

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 815 PM
EDT...

AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF FLAGSTAFF LAKE...OR
ABOUT 11 MILES EAST OF EUSTIS...MOVING NORTHWEST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FLAGSTAFF LAKE
THROUGH 815 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE
EXPECTED.

HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.

PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

ES
Local storm report, Aug 10, 7:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
728 PM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 NE HOLDERNESS         43.77N 71.53W
08/10/2008  E0.88 INCH       CARROLL            NH   AMATEUR RADIO

0615 PM     FLASH FLOOD      4 NE HOLDERNESS         43.77N 71.53W
08/10/2008                   CARROLL            NH   AMATEUR RADIO

            PORTIONS OF PINEHURST ROAD UNDER WATER.

&&

POHL
Local storm report, Aug 10, 7:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
729 PM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             WNW SHAPLEIGH           43.54N 70.85W
08/10/2008  M0.75 INCH       YORK               ME   TRAINED SPOTTER

0337 PM     HAIL             DUNBARTON               43.10N 71.62W
08/10/2008  E1.00 INCH       MERRIMACK          NH   PUBLIC

0340 PM     HAIL             BOW                     43.13N 71.55W
08/10/2008  E0.75 INCH       MERRIMACK          NH   PUBLIC

0342 PM     HAIL             BOW                     43.13N 71.55W
08/10/2008  E0.88 INCH       MERRIMACK          NH   PUBLIC

0345 PM     TSTM WND DMG     DUNBARTON               43.10N 71.62W
08/10/2008                   MERRIMACK          NH   PUBLIC

            TREE DOWN BLOCKING ROAD

0350 PM     HAIL             LONDONDERRY             42.85N 71.36W
08/10/2008  E0.75 INCH       ROCKINGHAM         NH   PUBLIC

0353 PM     HAIL             DERRY                   42.88N 71.33W
08/10/2008  E0.75 INCH       ROCKINGHAM         NH   PUBLIC

0354 PM     HAIL             LONDONDERRY             42.85N 71.36W
08/10/2008  E1.00 INCH       ROCKINGHAM         NH   PUBLIC

0354 PM     TSTM WND DMG     7 NE MONROE             44.32N 71.96W
08/10/2008                   GRAFTON            NH   AMATEUR RADIO

            TREES BLOCKING ROAD ON ROUTE 135 NEAR DAM ROAD.

0354 PM     HAIL             LONDONDERRY             42.85N 71.36W
08/10/2008  E1.00 INCH       ROCKINGHAM         NH   PUBLIC

0359 PM     TSTM WND DMG     LITTLETON               44.31N 71.77W
08/10/2008                   GRAFTON            NH   PUBLIC

            TREES DOWN IN PARKING LOT OF HAMPTON INN.

0400 PM     TSTM WND DMG     LONDONDERRY             42.85N 71.36W
08/10/2008                   ROCKINGHAM         NH   PUBLIC

            TREE DOWN IN YARD. TOOK DOWN POWER LINES.

0410 PM     HAIL             1 SSW CLAREMONT         43.36N 72.35W
08/10/2008  E0.88 INCH       SULLIVAN           NH   TRAINED SPOTTER

0412 PM     HAIL             CLAREMONT               43.38N 72.34W
08/10/2008  E0.75 INCH       SULLIVAN           NH   PUBLIC

0442 PM     HAIL             LACONIA                 43.53N 71.47W
08/10/2008  E0.88 INCH       BELKNAP            NH   PUBLIC

0454 PM     HAIL             GILFORD                 43.55N 71.41W
08/10/2008  E1.00 INCH       BELKNAP            NH   PUBLIC

0454 PM     HAIL             GILFORD                 43.55N 71.41W
08/10/2008  E0.75 INCH       BELKNAP            NH   PUBLIC

0454 PM     HAIL             LACONIA                 43.53N 71.47W
08/10/2008  E0.75 INCH       BELKNAP            NH   PUBLIC

0455 PM     HAIL             GILFORD                 43.55N 71.41W
08/10/2008  E0.75 INCH       BELKNAP            NH   PUBLIC

            STREET FLOODING.

0503 PM     HAIL             3 W LACONIA             43.53N 71.53W
08/10/2008  E0.75 INCH       BELKNAP            NH   TRAINED SPOTTER

0504 PM     HAIL             LACONIA                 43.53N 71.47W
08/10/2008  E0.88 INCH       BELKNAP            NH   PUBLIC

0506 PM     HAIL             ANDOVER                 43.44N 71.82W
08/10/2008  E0.88 INCH       MERRIMACK          NH   PUBLIC

0510 PM     TSTM WND DMG     MEREDITH                43.66N 71.50W
08/10/2008                   BELKNAP            NH   AMATEUR RADIO

            LARGE TREE DOWN AND POWER OUT ON PEASE ROAD AND ROUTE 104

0530 PM     FLASH FLOOD      MEREDITH                43.66N 71.50W
08/10/2008                   BELKNAP            NH   PUBLIC

            PARADE ROAD WASHED OUT.

0530 PM     HAIL             MEREDITH                43.66N 71.50W
08/10/2008  E0.88 INCH       BELKNAP            NH   PUBLIC

0532 PM     HAIL             HOLDERNESS              43.73N 71.59W
08/10/2008  E0.88 INCH       GRAFTON            NH   PUBLIC

0538 PM     HAIL             DANBURY                 43.53N 71.86W
08/10/2008  E0.88 INCH       MERRIMACK          NH   PUBLIC

0545 PM     TSTM WND DMG     SANBORNTON              43.49N 71.58W
08/10/2008                   BELKNAP            NH   AMATEUR RADIO

            TREE ON HOUSE ON POUND ROAD.

0600 PM     FLASH FLOOD      1 NNE HOLDERNESS        43.75N 71.58W
08/10/2008                   GRAFTON            NH   AMATEUR RADIO

            MULTIPLE WASHOUTS AND LINES DOWN ON ROUTE 113 BETWEEN
            HOLDERNESS AND SANDWICH

0610 PM     HAIL             4 NE HOLDERNESS         43.77N 71.53W
08/10/2008  E0.88 INCH       CARROLL            NH   AMATEUR RADIO

0615 PM     FLASH FLOOD      4 NE HOLDERNESS         43.77N 71.53W
08/10/2008                   CARROLL            NH   AMATEUR RADIO

            PORTIONS OF PINEHURST ROAD UNDER WATER.

&&

POHL
Local storm report, Aug 10, 7:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
738 PM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             NORTH CONWAY            44.05N 71.13W
08/10/2008  E0.75 INCH       CARROLL            NH   PUBLIC

&&

POHL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:50 AM EDTFlash Flood WatchGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan20 hr
Aug 10, 1:12 PM EDTAreal Flood AdvisoryGYXBelknap3 hr
Aug 10, 2:30 PM EDTSevere Thunderstorm WarningGYXGrafton45 min
Aug 10, 3:04 PM EDTFlash Flood WarningGYXGrafton4 hr
Aug 10, 3:32 PM EDTSevere Thunderstorm WarningGYXMerrimack58 min
Aug 10, 3:49 PM EDTSevere Thunderstorm WarningGYXRockingham56 min
Aug 10, 3:54 PM EDTSevere Thunderstorm WarningGYXGrafton36 min
Aug 10, 4:00 PM EDTAreal Flood AdvisoryGYXMerrimack3 hr
Aug 10, 4:23 PM EDTAreal Flood AdvisoryGYXRockingham3 hr
Aug 10, 4:29 PM EDTSevere Thunderstorm WarningGYXSullivan61 min
Aug 10, 4:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll55 min
Aug 10, 4:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Grafton, Merrimack70 min
Aug 10, 4:58 PM EDTFlash Flood WarningGYXBelknap3 hr
Aug 10, 5:15 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton60 min
Aug 10, 5:39 PM EDTAreal Flood AdvisoryGYXGrafton3 hr
Aug 10, 5:41 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack64 min
Aug 10, 6:21 PM EDTAreal Flood AdvisoryGYXCarroll3 hr
Aug 10, 6:30 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton60 min
Aug 10, 7:01 PM EDTFlash Flood WarningGYXGrafton, Merrimack3 hr
Aug 10, 7:32 PM EDTFlash Flood WarningGYXBelknap, Carroll, Grafton3 hr

Nearby

Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.